# SDR 95ZZZW721

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 60B0015026
- Condition: Failed
- Location: Nr 2 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND NR 2 BRAKE COMING APART.  REPLACED BRAKE AND WHEEL ASSEMBLY.  PERFORMED INSPECTION PER BOEING MM 5-51-09, NO DAMAGE TO AXLE NOTED.  (W)
